MAUDE Adverse Event Report: Medline Industried LP MEDLINE; WC,K1,18",FLPA,SA, 300 LB

Medline Industried LP MEDLINE; WC,K1,18",FLPA,SA, 300 LB
Catalog Number K1186N13S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
WC,K1,18",FLPA,SA, 300 LB
Manufacturer (Section D)
Medline Industried LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50216357
Report Number1417592-2026-08533
Device Sequence Number20358348
Product Code IOR
UDI-Device Identifier10193489001020
UDI-Public10193489001020
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K232230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186N13S
Device Lot Number73625060001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown